MAUDE Adverse Event Report: SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. SOMATOM GO.TOP (CN); SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD. SOMATOM GO.TOP (CN); SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061648
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 04/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause was determined to be customer¿s mis-operation.This is not a product quality related issue, and the system works as specified.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred following use of the somatom go.Top ct scanner.It was reported that the patient's finger was pinched during phs movement.At the time, the caregiver was dragging the patient from the phs to the hospital bed after a scan, however, the phs collided with the hospital bed when accidentally stepping on the foot switch to trigger the phs movement.As a result, the patient¿s finger was pinched.The patient was slightly scratched on the skin of the finger and only disinfection and bandaging was administered.No other medical treatment was needed.

Brand Name
SOMATOM GO.TOP (CN)
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH  201318
Manufacturer (Section G)
SIEMENS SHANGHAI, MEDICAL EQUIPMENT LTD.
278 zhou zhu rd.
shanghai 20131 8
CH   201318
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key25013700
Report Number3003202425-2026-00002
Device Sequence Number21229377
Product Code JAK
UDI-Device Identifier04056869151595
UDI-Public(01)04056869151595
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11061648
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Initial Report FDA Received Date04/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown